Traces of shearlet coorbit spaces on domains

Journal article


Publication Details

Author(s): Dahlke S, Jahan Q, Schneider C, Steidl G, Teschke G
Journal: Applied Mathematics Letters
Publication year: 2019
Volume: 91
Pages range: 35-40
ISSN: 0893-9659


Abstract

We study traces of certain subspaces of shearlet coorbit spaces on smooth domains in R-d with d = 2,3. Our results are based on embedding theorems into Besov spaces which enable us to establish embedding relations of traces on the boundary of these domains. (C) 2018 Elsevier Ltd. All rights reserved.


FAU Authors / FAU Editors

Schneider, Cornelia Dr.
Lehrstuhl für Angewandte Mathematik (Wissenschaftliches Rechnen)


External institutions with authors

Indian Institute of Technology IIT Mandi
Philipps-Universität Marburg
Technische Hochschule Mittelhessen - University of Applied Sciences
Technische Universität Kaiserslautern


How to cite

APA:
Dahlke, S., Jahan, Q., Schneider, C., Steidl, G., & Teschke, G. (2019). Traces of shearlet coorbit spaces on domains. Applied Mathematics Letters, 91, 35-40. https://dx.doi.org/10.1016/j.aml.2018.11.019

MLA:
Dahlke, S., et al. "Traces of shearlet coorbit spaces on domains." Applied Mathematics Letters 91 (2019): 35-40.

BibTeX: 

Last updated on 2019-12-03 at 08:38